Syncope in a 65-year-old woman after nitrate ingestion

Y. Chong, T. Yamamoto, J. Hayashi, T. Tsuchihashi, S. Kashiwagi

研究成果: Contribution to journalArticle査読

抄録

A 65-year-old woman with angina pectoris presented with syncope after sublingual ingestion of isosorbide dinitrate (5 mg). Her response to a postural challenge test, without medication, was normal. In a postural challenge test after administration of isosorbide dinitrate (5 mg), blood pressure decreased from 120/67 to 65/35 mmHg, followed by syncope with a sudden decrease in pulse rate from 85 to 60 beats/min. No evidence of myocardial infarction was detected. Elderly patients for whom nitrate has been prescribed should be warned of the occurrence of hypotension, leading to unconsciousness.

本文言語英語
ページ(範囲)282-286
ページ数5
ジャーナルFukuoka Acta Medica
89
9
出版ステータス出版済み - 1998

All Science Journal Classification (ASJC) codes

  • Medicine(all)

フィンガープリント 「Syncope in a 65-year-old woman after nitrate ingestion」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル